Pacific Journal of Mathematics

von Neumann algebras generated by operators similar to normal operators.

W. R. Wogen

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 539-543.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970625

Mathematical Reviews number (MathSciNet)
MR0310662

Zentralblatt MATH identifier
0216.41404

Subjects
Primary: 46L10: General theory of von Neumann algebras
Secondary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Wogen, W. R. von Neumann algebras generated by operators similar to normal operators. Pacific J. Math. 37 (1971), no. 2, 539--543. https://projecteuclid.org/euclid.pjm/1102970625


Export citation

References

  • [1] H. Behncke, Generators of W*-algebras, Thoku Math. J., 22 (1970), 541-546.
  • [2] J. Dixmier, les algebres d'operateursdans espace Hilbertien, Gauthier-Villars, Paris, 1969, Deuxieme Edition.
  • [3] R. Douglas and C. Pearcy, Von Neumann algebras with a single generator, Mich. Math. J., 16 (1969), 21-26.
  • [4] R. Douglas and D. Topping, Operators whose squares are zero, Rev. Romaine Math. Pures Appl., 12 (1967), 647-652.
  • [5] J. von Neumann, Zur Algebra der Functional Operatoren und Theorie der Normal Operator en, Math. Ann., 102 (1929), 370-427.
  • [6] C. Pearcy, W*-algebras with a single generator, Proc. Amer. Math. Soc, 13 (1962), 831-832.
  • [7] M. Rosenblum, On the operator equation BX - XA = Q, Duke Math. J., 23 (1956), 263-269.
  • [8] P. Rosenthal, Completely reducible operators, Proc. Amer. Math. Soc, 19 (1968), 826-830.
  • [9] T. Sait, Generators of certain von Neumann algebras, Thoku Math. J., 20 (1968), 101-105.
  • [10] W. Wogen, On generators for von Neumann algebras, Bull. Amer. Math. Soc, 75 (1969), 95-99.
  • [11] W. Wogen, On special generators for properly infinite von Neumann algebras, Proc. Amer. Math. Soc, 28 (1971), 107-113.